Ask any pharmacist. They know better than anyone what will hurt you by interacting with another drug. Do not take without checking. You can also look on Drug.com and search for info on the drug you have in question. Still, personally, ask a pharmacist about your 2 specific drugs. Let us know what you find out. Carolina Gal in Raleigh
hi, i currently take phentermine 37.5 and i also have asthma. I talked with my doctor about it, and he said that as long as my heart rate and blood pressure were fine, I was ok to take the phentermine. I think that it would be a good idea to talk with your doctor first because different meds (if you take meds regularly for asthma) may affect your body differently in combination with the phentermine. Personally, i have not encountered any problems with my breathing while taking phentermine.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.